Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side-effects of the medicine, Myoril? Is this a steroid?

ortho doctor prescribed myoril 4 for the complain of back pain and neck pain and scalf muscle tightness. please let me know whether it is a steriod if not what are its sie effects, since I am allergic to most of the drugs and alredy suffering from serious gastritious.
Tue, 30 Apr 2019
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Myoril is not a steroid. This is an oral muscle relaxant. The allergy to any chemical substance cannot be detected without a test. It can aggravate gastritis.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Back pain


What are the side-effects of the medicine, Myoril? Is this a steroid?

Hello, Myoril is not a steroid. This is an oral muscle relaxant. The allergy to any chemical substance cannot be detected without a test. It can aggravate gastritis. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Praveen Tayal, Orthopaedic Surgeon